# SDR UALA2011040701687

- Difficulty date: April 6, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 37,003 hours, 15,506 cycles
- Engine: Iae V2527A5
- System (JASC): 2722 · Rudder Actuator
- Part: Rod End
- Part number: 341203300
- Condition: Faulty
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRFRAME VIBRATION STARTED 16000FT (300 KNOTS).  SW1416 ASSIGNED RUDDER INTEGRITY CHECK.  SAMC TEXT:  CREW DID NOT FILL OUT VIBE FORM BUT WAS DEBRIEFED AND SAID THAT THE VIB WAS LATERAL IN NATURE IN THE AFT GALLEY AREA POINTING AT THE RUDDER.  PERFORMED SW1416.  FOUND ON EXCESSIVE PLAY CHECK, BLUE SYSTEM MEASURED 11.7MM AND LIMIT IS 10MM.  REPLACED BLUE SYSTEM ACTUATOR ROD END PER MM.  RECHECK END PLAY OKAY.
